# SDR WVER2018051890632

- Difficulty date: May 19, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 36,103 hours, 28,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FLOOR SILL IS CORRODED BEYOND REPAIRABLE LIMITS. REPLACED AFT CARGO DOOR FLOOR SILL IAW APPLICABLE SRM'S.
